# SDR GAIA00644

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING A ROUTINE MAINTENANCE CHECK, A FLOORBEAM WEB WAS DISCOVERED TO BE CRACKED AT BS 294.5, LBL 36.  CORRECTIVE ACTION: ACCOMPLISHED BS 294.5, LBL 36, FLOOR BEAM WEB REPAIR IAW BOEING S/B 727-53-0112. THE AIRCRAFT WAS RETURNED TO SERVICE.
